# SDR REXA2015122201277

- Difficulty date: December 22, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR LOWER MOUNT ANGLE CRACKED.  R & R PAX DOOR POWER ASSIST MOTOR LOWER MOUNT ANGLE IAW SRM 51-42-06.
